- One bottle of 200 coated caplets of Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief and Diphenhydramine Citrate for a Sleep Aid
- Ibuprofen PM headache medicine and minor arthritis pain reliever helps relieve occasional sleeplessness related to minor aches and pains
- Each tablet contains 38 mg of the active ingredient Diphenhydramine Citrate, and 200 mg of the active ingredient Ibuprofen
- Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older
- Take two caplets at bedtime for occasional sleeplessness related to minor aches and pains
“Kinder’s Cowboy Butter Seasoning 9.7 oz.” has been added to your cart. View cart
-17%

Delsym 12-Hr. Cough Relief Liquid, Orange 2 pk., 5 fl. oz./pk.
$39.99 Original price was: $39.99.$32.99Current price is: $32.99.

Advil Pain Reliever and Fever Reducer Ibuprofen Tablets, 360 ct.
$39.99 Original price was: $39.99.$32.99Current price is: $32.99.
Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen and Diphenhydramine Caplets, 200
$39.98 Original price was: $39.98.$32.99Current price is: $32.99.
20 in stock
Description
Shipping & Delivery


MAECENAS IACULIS
Vestibulum curae torquent diam diam commodo parturient penatibus nunc dui adipiscing convallis bulum parturient suspendisse parturient a.Parturient in parturient scelerisque nibh lectus quam a natoque adipiscing a vestibulum hendrerit et pharetra fames nunc natoque dui.
ADIPISCING CONVALLIS BULUM
- Vestibulum penatibus nunc dui adipiscing convallis bulum parturient suspendisse.
- Abitur parturient praesent lectus quam a natoque adipiscing a vestibulum hendre.
- Diam parturient dictumst parturient scelerisque nibh lectus.
Scelerisque adipiscing bibendum sem vestibulum et in a a a purus lectus faucibus lobortis tincidunt purus lectus nisl class eros.Condimentum a et ullamcorper dictumst mus et tristique elementum nam inceptos hac parturient scelerisque vestibulum amet elit ut volutpat.
Vendor Info
Vendor Information
- No ratings found yet!
More Products
Member’s Mark Olive Oil Cooking Spray, 14oz.
HappyBABY Organics Teething Wafers, Variety Pack, 36 ct.
Nestle NIDO Fortificada Dry Whole Milk Powder 4.85 lb.
Juanita’s Foods Original Canned Menudo 25 oz., 3 p.k
Children’s Claritin Non-Drowsy Chewable Tablets, 5 mg Loratadine, Grape 40 ct./pk., 2 pk.
Aspercreme Pain Relief Roll-On, 4% Lidocaine, 2.5 oz., 2 pk.
Be the first to review “Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen and Diphenhydramine Caplets, 200” Cancel reply
Reviews
There are no reviews yet.